# SDR 95ZZZX4452

- Difficulty date: May 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N370TG
- Make and model: Cessna 650
- Aircraft serial: 6500070
- Engine: Garrtt TFE7313
- System (JASC): 7320 · Fuel Controlling System
- Part: Line
- Part number: 625501038
- Condition: Cracked
- Location: Lt Eng P2t2
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

THE CREW INDICATED THE LEFT ENGINE WOULD NOT MAKE POWER AT CRUISE ALTITUDE.  UPON INVESTIGATION, FOUND THE P2T2 SENSE LINE WAS CRACKED AT THE PROBE.  SUBMITTER RECOMMENDS THE LINE BE REPLACED WITH A SUITABLE FLEXIBLE LINE.  THIS WILL ELIMINATE THE POSSIBILITY OF CRACKING DUE TO VIBRATION.
